# SDR AALA202209306113

- Difficulty date: September 20, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N8027D
- Make and model: Airbus A319-115
- Aircraft serial: 6437
- Aircraft time: 21,340 hours, 9,650 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ESCAPE PATH LIGHTING AT SEAT 18C INOPERATIVE. **SUPPLEMENTAL REPORT FOR AALA202209236113: MAINTENANCE FOUND ESCAPE PATH LIGHTING WIRE BROKEN, REPAIRED WIRE PER ESPM 20-43-11 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.** (CLOSED)
